# SDR AALA2009060400005

- Difficulty date: June 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 30,812 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD SEAT EXIT LIGHTS ARE DIM.  REPLACED BATTERY PACK FOR FORWARD SEAT EXIT LIGHTS.
